# SDR SWAA2022111067816

- Difficulty date: November 3, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHT INOP RIGHT SIDE INTERIOR AND EXTERIOR OF AIRCRAFT. EMERGENCY EXIT SIGN LOCATIONS:_R2 OVERDOOR EXIT SIGN_22 DEF_13 DEF_11 DEF_9 DEF_OVERWING ESCAPE HATCH (TOP AND SIDE)_OVERWING ESCAPE HATCH (CENTER)_R1 OVERDOOR EXIT SIGN_COCKPIT EXIT SIGNS_SLIDE/OVERWING / [01] REPLACED BATTERY PACKS AT POS. M1668; M1669; M1670; M1672; M1673; M1674; AND M1675 AND PERFORMED BATTERY PACKS REPLACEMENT TEST AS PER B737 AMM 33-51-06-960-805. TEST OK.;[02] VERIFIED REPLACEMENT OF PACKS AT ALL POSITIONS. OPS CHECK OK
